# SDR AALA202007279033

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,396 hours, 28,038 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR DOOR FITTING WORN. REPLACED FITTING PER AMM 32-22-15.
